Archived

This topic is now archived and is closed to further replies.

VinaC

What's Wrong :( ?

4 posts in this topic

Hello everyone:) really need help from you guys!

This is my very first time to use The Regimen. I started about a week ago on the 6th,March. I can really see the improvement last week! I just follow the instruction very carefully. I use a pea size of BP and just 1 pump of moisturizer since my skin is oily. I felt a little dry and burning but that's totally fine for me. There's no longer growing any pustule but still got some little papule. Also my pore become smaller and smaller in last week , that makes me feel so excited! Then I started to use more BP and more moisturizer in these days cause it's the second week. But now my face are super super itchy and there are so many little zit growing up!! Also my pore become bigger then before! Can anyone tell me what's wrong:(? I'm so confuse right now....

Actually I'm from Hong Kong. A place where far away from USA , it's so difficult for me to get help cause it seems there's no one have heard about the ance.org before. What should I do right now? I'm so sorry that I've wrote so many words. Thank you for your understanding!

Share this post


Link to post
Share on other sites

I am considering that you should return to the previous dosages in which you seemed to have no problem. If you were allergic to any ingredient from the bp or the moisturizer, it should have burst from the very beggining. I use the regimen as well, and the moisturizer is a bit gross. Just lessen the amounts, for starters....

Share this post


Link to post
Share on other sites